Indiana University Mathematics Journal, Volume 22, Issue 1

Front Cover
Department of Mathematics, Indiana University, 1973 - Mathematics
0 Reviews

From inside the book

What people are saying - Write a review

We haven't found any reviews in the usual places.

Contents

HORST BEHNCKE Structure of certain nonnormal operators II
301
II
309
BUI AN TON On nonlinear parabolic variational inequalities
327

6 other sections not shown

Other editions - View all

Common terms and phrases

Bibliographic information